DSpace
 
  Repositório Institucional da Universidade de Aveiro > Departamento de Matemática > MAT - Artigos >
 Inequalities and majorisations for the Riemann-Stieltjes integral on time scales
Please use this identifier to cite or link to this item http://hdl.handle.net/10773/4068

title: Inequalities and majorisations for the Riemann-Stieltjes integral on time scales
authors: Mozyrska, D.
Pawluszewicz, E.
Torres, D.F.M.
keywords: Dynamic inequalities
Inequalities of majorisation type
Riemann-stieltjes delta integrals
Time scales
issue date: 2011
publisher: ELEMENT
abstract: We prove dynamic inequalities of majorisation type for functions on time scales. The results are obtained using the notion of Riemann-Stieltjes delta integral and give a generalization of [App. Math. Let., 22, 3 (2009), 416-421] to time scales. © by Element.
URI: http://hdl.handle.net/10773/4068
ISSN: 1331-4343
publisher version/DOI: http://authors.ele-math.com/E-Pawluszewicz
source: Mathematical Inequalities and Applications
appears in collectionsMAT - Artigos

files in this item

file description sizeformat
[150]mia-2001_Moz_Paw_Torres.pdf204.17 kBAdobe PDFview/open
Restrict Access. You can Request a copy!
statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! RCAAP OpenAIRE DeGóis
ria-repositorio@ua.pt - Copyright ©   Universidade de Aveiro - RIA Statistics - Powered by MIT's DSpace software, Version 1.6.2